MathSciNet Relay Station
MathSciNet bibliographic data
MR577770 (81k:55008) 55P10
McCullough, Darryl Finite aspherical complexes with infinitely-generated groups of self-homotopy-equivalences. Proc. Amer. Math. Soc. 80 (1980), no. 2, 337–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement